BARD ACCESS SYSTEMS STATLOCK IV PLUS STABILIZATION DEVICE, 6" MACRO EXT, SETS, NEEDLE ACCESS PORT; INTRAVASCULAR ADMINISTRATION SET
Back to Search Results |
| Catalog Number |
IV0225 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that the extension tubing has snapped - cause unknown.
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a detached male luer adaptor was confirmed, but the cause is unknown.One extension set was returned for investigation.The male luer adaptor had separated from the pvc tubing.The force required to separate the tubing from the luer adaptor is unknown since the returned sample was already damaged.Evidence of use was noted on the complaint sample, which indicates that the product was damaged while in use.Residue was observed throughout the pvc tubing and connectors.The pvc tubing was discolored near the female luer connector.No mechanical damage was noted on the tubing or male luer adaptor.The outside diameter of the tubing and the inside diameter of the connector were within spec.Adhesive residue was visible on the tubing and within the male luer adaptor.It appeared that the product was manufactured correctly.It is possible that the stress applied to the tubing and male luer adaptor during use exceeded the bond strength of the connection.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported that the extension tubing has snapped - cause unknown.